# SDR SWIA200820616

- Difficulty date: November 2, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 11,308 hours, 7,164 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LEFT LOWER OUTBOARD 'U' CHANNEL CRACKED.  REPAIRED PER REO.
